# SDR AALA202212207749

- Difficulty date: November 4, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 LEFT HAND SEGMENT CRACKED BETWEEN FR 40 AND FR 41, BETWEEN BEAM 1 AND 3. MAINTENANCE REPLACED SEGMENT PER SRM 51-42-11.
